Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32778
Title: Impedance boundary condition for truncated open spaces
Authors: Fung, K
Jing, XD
Lu, ZB
Wang, T
Issue Date: 2008
Publisher: Amer Inst Aeronaut Astronaut
Source: AIAA journal, 2008, v. 46, no. 6, p. 1432-1441 How to cite?
Journal: AIAA Journal 
URI: http://hdl.handle.net/10397/32778
DOI: 10.2514/1.31925
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

27
Last Week
0
Last month
Checked on Jun 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.